NZ TRAINING WORKSHOPS AGENDA* SUNDAY 4TH MARCH

VENUE: PULLMAN HOTEL - CNR WATERLOO QUADRANT & PRINCES STREET

AU\$28

INCLUDES WELCOME TEA & COFFEE AND LUNCH

		GALLERY II	GALLERY III	REGATTA A	REGATTA D
SESSION	TIME	TOPIC / SPEAKER	TOPIC / SPEAKER	TOPIC / SPEAKER	TOPIC / SPEAKER
1	9:00AM - 10:00AM	EMOTIONAL CLEARING WITH EO Jen Gallagher	SKIN CARE AND SAVVY MINERALS BY YOUNG LIVING Donne Cuzzola	NUTRITIONAL SUPPLEMENTS Brenda Rogers	CULINARY ESSENTIAL OILS Chef Kate McAloon
15 MINUTE BREAK					
2	10:15AM - 11:15AM	COMPLIANCE AND REGULATORY Steven Said	SKIN CARE AND SAVVY MINERALS BY YOUNG LIVING Donne Cuzzola	ESSENTIAL OIL SINGLES Brenda Rogers	CULINARY ESSENTIAL OILS Chef Kate McAloon
15 MINUTE BREAK					
3	11:30AM - 12:30PM	COMPENSATION PLAN Warren Dyer	SKIN CARE AND SAVVY MINERALS BY YOUNG LIVING Donne Cuzzola	NUTRITIONAL SUPPLEMENTS Brenda Rogers	BUILDING YOUR BUSINESS THROUGH WORKSHOPS Naomi Dyer
60 MINUTE BREAK					
4	1:30PM - 2:30PM	NATURAL ANIMAL CARE Jen Gallagher	SKIN CARE AND SAVVY MINERALS BY YOUNG LIVING	ESSENTIAL OIL BLENDS Brenda Rogers	FAMILY HEALTH - NATURALLY Naomi Dyer
15 MINUTE BREAK					
5	2:45PM - 3:45PM	EMOTIONAL CLEARING WITH EO Jen Gallagher	COMPENSATION PLAN Warren Dyer	ESSENTIAL OIL SINGLES Brenda Rogers	BUILDING YOUR BUSINESS THROUGH WORKSHOPS Naomi Dyer
15 MINUTE BREAK					
6	4:00PM - 5:00PM	NATURAL ANIMAL CARE Jen Gallagher	COMPLIANCE AND REGULATORY Steven Said	ESSENTIAL OIL BLENDS Brenda Rogers	FAMILY HEALTH - NATURALLY Naomi Dyer

RAINDROP TECHNIQUE TRAINING* MONDAY 5TH MARCH

MEMBERS: AU\$99 / NON-MEMBERS: AU\$69 9:30AM - 5PM

VENUE: PULLMAN HOTEL - CNR WATERLOO QUADRANT & PRINCES STREET

REGISTER ONLINE AT WWW.YOUNGLIVING.COM.AU > COMPANY > EVENTS